# SDR SWIA2019050845843

- Difficulty date: March 21, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 601R3830375
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON GUSSET FOR FRAME FS319, APPROX STR-10R.  (C-CHECK) RO: 05/07/2019 REPLACED DAMAGED GUSSET WITH NEW P/N: 601R38303-75, AT FRAME FS 319.00 AT APPROX STR-10R IAW SRM.
